MathSciNet Relay Station
MathSciNet bibliographic data
MR1860735 32W30 (32T25)
Nagel, Alexander; Stein, Elias M. The $\square_b$-heat equation on pseudoconvex manifolds of finite type in $\Bbb C^2$. Math. Z. 238 (2001), no. 1, 37–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement